Advil Cold & Flu Tablets 20 Pack


Price:
Sale price€7,85

Tax included Shipping calculated at checkout

Description

Adults and children 12 years 1-2 tablets with water every 4-6 hours, up to a maximum of 6 tablets in 24 hours.A Each tablet contains Ibuprofen 20mg and Pseuodephedrine Hydrochloride 30mg.A 

Estimate shipping

Recently viewed

You may also like